# SDR CALA2018060531340

- Difficulty date: May 21, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 51,108 hours, 19,187 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1141
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 827,  BETWEEN STRINGERS 8R AND 9R, REPAIRED THE FRAME IAW EA 5310-04716, REV I, OP 1.
